Join 83,000+ Looksmaxxing Members!

Register a FREE account today to become a member. Once signed in, you'll be able to participate on this site by adding your own topics and posts, as well as connect with other members through your own private inbox.

  • DISCLAIMER: DO NOT ATTEMPT TREATMENT WITHOUT LICENCED MEDICAL CONSULTATION AND SUPERVISION

    This is a public discussion forum. The owners, staff, and users of this website ARE NOT engaged in rendering professional services to the individual reader. DO NOT use the content of this website as an alternative to personal examination and advice from licenced healthcare providers. DO NOT begin, delay, or discontinue treatments and/or exercises without licenced medical supervision. Learn more

17F on reta-- how do i deal with the anhedonia its causing me?

aaaarrrriiii

New member
Joined
Jul 16, 2026
Messages
4
Online time
4h 18m
Reputation
2
title is self-explanatory but i have been on reta since january and i saw an article that retatrutide causes anhedonia (article) and i feel like i am experiencing this. My anxiety has been at an all time high and I feel like i am not enjoying my time with my boyfriend as much anymore. I just want to know people's thoughts on this and if anyone can relate
 
title is self-explanatory but i have been on reta since january and i saw an article that retatrutide causes anhedonia (article) and i feel like i am experiencing this. My anxiety has been at an all time high and I feel like i am not enjoying my time with my boyfriend as much anymore. I just want to know people's thoughts on this and if anyone can relate
Then stop reta for your own sake if you haven't diabetes
 

Users who are viewing this thread

Back
Top